# SDR DALA2025081506130

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 64,106 hours, 33,754 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Screw
- Condition: Missing
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK COVER LID INOPERATIVE, PARTIALLY BROKEN.  REINSTALLED SCREW AMM 35-11. (7751780).
